# SDR MWEA001090

- Difficulty date: October 24, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 32,118 hours, 38,511 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 59101413
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO RECORD OF PREVIOUS REPAIR ON FORWARD CARGO DOOR AT THE DOOR HANDLE SCUFF PLATE.  FABRICATED AND INSTALLED REPAIR DOUBLER.
